MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - date of birth - the patients age was used to approximate the date of birth as (b)(6) 2025.Investigation summary one (1) used partial.List # mc33213 (without microclave) was returned for evaluation.As received, a crack on the female luer tubing fitment was observed.No additional damage or anomalies were observed.No mating device was returned for evaluation.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Complaint of small crack in j loop can be confirmed or replicated.The probable cause is due to a material issue on a vendor supplied part.
 
Event or Problem Description
A complaint was received regarding a to 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer that experienced crack.The report states that there is a small crack in j loop ¿ closest to parent.The involved patient is 0-day-old male.The affected area/unit location is in mcsa nicu.The packaging was saved.This is not a single use device that was reprocessed and reused on a patient.Sample was available for evaluation.The device will be returned via the manufacturer¿s preferred return process.The device involved in this event was not available in their facility.Date of occurrence was on 14-mar-2025.It was in use for patient care.No other devices being used on the patient at the time of the event that may have caused or contributed to the event.There was patient involvement and no adverse event.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21931478
Report Number9617594-2025-00862
Device Sequence Number18305530
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public(01)00887709037519(17)270801(10)7154211
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot Number7154211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 DA
Patient SexMale